I have communicated with you before. You are a strong willed person with a great attitude and should be able to handle this good.
It has been said many times that everyone is different and the SE vary per person as well. The kind of HT has a lot to do with it as well. I am not familiar with avadart but the other 2 have been a big part of my world for a long time.
I have been used to the Trelstar, Casodex, and lupron all at once.
The main problems that I had was a lack of energy and emotional problems.
I started to think on a different level than I ever did before and I had to keep telling myself it was the meds.
It has been an emotional roller coaster and this effected my wife as well. Just think 2 of us in the house going through menapause LOL
I found it is to easy to blame everything that I have done over the past 16 months on the HT, but some was just being me.
Don't over analyse it too much. It sound like you are going on the trip so just grin and bare it. It is tolerable and has been for me anyway. For some it is just anoying and others it feels like the end of the world.
You have plenty of friends on here that you will be able to discuss your effects with and that should be of some comfort.
I have faith in your strong will to get through this just as you have the other treatments you have endured.
Let me know if I can help.
PS you will be able to teach but patience will be lacking sometimes LOL
DX 4-2010 T3 G-7 8 of 12 cores 75% to 90% covered
PSA 4-2010 4.1
Continued HT till Oct 2011
T level 4.0 PSA .1 Oct. 2011 for 16 months no changes.
Oct 2011 Stopped all treatment
Started TrT treatment Androderm patches in Oct 2011
My goal is 800
Will see Endocrinologist On Nov 10th to see what can be done to speed things up.
Battle is over, Finally